How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Muneeb Ali Your Own Question
Dr. Muneeb Ali
Dr. Muneeb Ali, Doctor
Category: Medical
Satisfied Customers: 4904
Experience:  MBBS, MD, MCCM. Currently working in Critical Care Medicine with 10 year experience in Medicine
22950887
Type Your Medical Question Here...
Dr. Muneeb Ali is online now
A new question is answered every 9 seconds

Nicotine overdose symptoms/ toxicity, ibuporfen, clonazepam,

Customer Question

nicotine overdose symptoms/ toxicity
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: ibuporfen , clonazepam
JA: Anything else in your medical history you think the doctor should know?
Customer: dry eyes, dry mouth , vertigo, dry vagina, chronic pain from arthritis
JA: Did you have a recent injury to the eye? How is your vision?
Customer: no vision problems, no injuries to eyes, dry eyes for 20 years or more
Submitted: 2 months ago.
Category: Medical
Expert:  Dr. Muneeb Ali replied 2 months ago.

Hi,

Welcome to JA and thanks for this question. Can you specify your medical question? Are you asking about symptoms of nicotine toxicity and how to treat them, i just wanted to confirm this.

Expert:  Dr. Muneeb Ali replied 2 months ago.

Since you seem to be offline, ill leave a response here which we can discuss later on.

Well signs and symptoms of nicotine poisoining include the following,

  • Abdominal cramps
  • Agitation, restlessness, or excitement
  • Burning sensation in mouth
  • Coma
  • Confusion
  • Convulsions
  • Depression
  • Difficulty breathing
  • Drooling (increased salivation)
  • Fainting
  • Headache
  • Muscle twitching
  • Fast pounding heartbeat followed by slow heart rate
  • Shortness of breath
  • Stopped breathing
  • Vomiting
  • Weakness

If you have these symptoms then you are suffering from nicotine poisoining and would need to be evaluated in the ER and managed with IV fluids and medications. In severe cases dialysis would be needed.

Is this what you were looking for, if not please let me know what information you need. Do you have any more questions?

Please leave a POSITIVE rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,

http://www.justanswer.com/medical/expert-dr-muneeb-ali/